# SDR HALA2016042700150

- Difficulty date: April 12, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 26,417 hours, 4,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 53-54
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SECTION, FRAME 53.2-FRAME 54, 2462 HAS 2X AREAS OF CORROSION.  SEAT TRACK SECTION FRAME 53.2 - FRAME 54, 2462 REPLACED. IAW SRM  51-42-11, 51-44-11 AND DWG F53269310. BLEND OF TRACK C/O IAW SRM 51-74-00, REV 89.  CORROSION FOUND OUT OF LIMITS IAW SRM 53-31-00, REV 89.
